# SDR CA061006014

- Difficulty date: September 19, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Amtr ALPHA
- Engine: Pwa PW306B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Damaged
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON CLIMB, THE ENGINE EMITTED A LOUD NOISE AND FLAMED OUT.  SUBSEQUENT INSPECTION REVEALED HPT1 BLADE DAMAGE.  P&WC WILL INVESTIGATE THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20061006014)
